Armenian Journal of Mathematics

Items where Subject is "15-xx Linear and multilinear algebra; matrix theory"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 2.

Dalalyan, Samuel (2008) The Jordan-Postnikov Normal Form of a Real Linear Operator. Armenian Journal of Mathematics, 1 (2). pp. 37-43. ISSN 1829-1163 (Unpublished)

Samvel, Dalalyan (2008) The Jordan-Postnikov Normal Form of a Real Linear Operator. Armenian Journal of Mathematics, 1 (2). pp. 37-43. ISSN 1829-1163

This list was generated on Sun Apr 30 16:53:31 2017 AMT.